# SDR 001101

- Difficulty date: May 1, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N301SR
- Make and model: Cirrus SR22
- Aircraft serial: 2179
- Aircraft time: 430 hours
- Engine: Cont IO550N
- Engine time: 430 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 16615001
- Condition: Broken
- Location: Battery
- Part time: 430 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 1420 AND DURING CLIMBOUT FROM KHXD TO KLRO, THE NR 1 ALT LIGHT CAME ON.  TURNED THE MFD TO ENGINE PAGE WHEN SIGN FOR CHECK ALT 1 CAME ON.  RETURNED TO KHXD AND LANDED WITH NO INCIDENT.  ALTITUDE WAS APPROXIMATELY 2200 FEET WITH 1 PASSENGER ON BOARD AND NO EMERGENCY WAS DECLARED.  AFTER LANDING FOUND THE NR 1 ALTERNATOR BATT WIRE TERMINAL LUG BROKEN OFF OF THE MOUNTING STUD TO ALTERNATOR.
